# SDR SRAA79509

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Engine: Allsn 501D22A
- System (JASC): 7320 · Fuel Controlling System
- Part: Rod End
- Part number: 670854
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CHARLESTON - FLT ADY2 - DURING FLIGHT, NR 3 ENGINE WENT TO FULL POWER HIGH, FUEL FLOW, T.I.T., AND TORQUE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  SHUT DOWN NR 3 ENGINE.  FOUND ROD END AT COORDINATOR TO FUEL CONTROL UNIT SEPARATED FROM ROD.  REPLACED ROD ASSEMBLY AND RIGGED UNIT.  OPS CHECKED GOOD PER MM, CHAPTER 73.  (X)
